# SDR EIAA980163

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, U-CHANNEL SPLICE PLATE BETWEEN STRINGER 32R AND 33R HAS CORROSION AT FWD 2 BOLTS AT BS 1480, AFT SIDE OF BULKHEAD.  REPAIRED SPLICE PLATE PER SB 747-53A2390.  (M)
